MAUDE Adverse Event Report: BIOHORIZONS IMPLANT SYSTEMS BIOHORIZONS MULTI-UNIT PROSTHETIC SCREW

BIOHORIZONS IMPLANT SYSTEMS BIOHORIZONS MULTI-UNIT PROSTHETIC SCREW
Model Number PXMUPSR1
Medical Device Problem Codes Break (1069); Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Insufficient Information (4580)
Type of Reportable Event Malfunction
Event or Problem Description
This report indicates three (3) malfunction event.A review of the event involved the device(s) having a fractured abutment screw.No patient adverse event was reported.No information regarding patient demographics were provided.

Brand Name
BIOHORIZONS MULTI-UNIT PROSTHETIC SCREW
Common Device Name
MULTI-UNIT PROSTHETIC SCREW
Manufacturer (Section D)
BIOHORIZONS IMPLANT SYSTEMS
2300 riverchase center
birmingham AL 35244
Manufacturer (Section G)
BIOHORIZONS IMPLANT SYSTEMS
2300 riverchase center
birmingham AL 35244
MDR Report Key24226169
Report Number1060818-2026-25440
Device Sequence Number21141749
Product Code NHA
UDI-Device Identifier00847236013615
UDI-Public00847236013615
Combination Product (Y/N)N
PMA/510(K) Number
K223697
Exemption NumberVMSR
Number of Events Summarized3
Summary Report (Y/N)Y
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/31/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberPXMUPSR1
Device Catalogue NumberPXMUPSR1
Type of Report(Section G)Periodic
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date01/30/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown